Next Article in Journal
The Buttressed Walls Problem: An Application of a Hybrid Clustering Particle Swarm Optimization Algorithm
Next Article in Special Issue
Some New Fuzzy Fixed Point Results with Applications
Previous Article in Journal
An Evaluation Model for Property-Purchasing Plans Based on a Hybrid Multi-Criteria Decision-Making Model
Previous Article in Special Issue
Soft Open Bases and a Novel Construction of Soft Topologies from Bases for Topologies

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 861

Article: A Characterization of Strong Completeness in Fuzzy Metric Spaces
Authors: by , , and
Link: https://www.mdpi.com/2227-7390/8/6/861

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop